# SDR AALA202206282537

- Difficulty date: May 19, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 61,340 hours, 35,703 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Hinge Fitting
- Condition: Worn
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT ENGINE INBOARD THRUST REVERSER MIDDLE HINGE FITTING ON PYLON WORN. REPLACED HINGE FITTING PER AMM 54-57-17.
